# SDR 96ZZZX3548

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36PB
- Make and model: Piper PA-31-350
- Aircraft serial: 317405128
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16203500
- Condition: Broken
- Location: Rt Mlg
- Part time: 12,210 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6 INCH PIECE OF THE OUTBOARD WHEEL HALF WAS FOUND BROKEN OFF.
